# SDR ANCF2015042001

- Difficulty date: April 20, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 2,687,255 hours, 19,424 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG START, IGNITION A, ENG 1 FAULT.  IAW AMM TASK 74-21-20-000-400-002-A ON ENG NR 1 IGNITION A WAS REPLACED.  IAW AMM 74-00- -00-710-043-A OPERATIONAL TEST OF THE IGNITION SYS WAS PERFORMED WITH RESULT SATISFACTORY.
